# SDR COMA0570101

- Difficulty date: September 7, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 7,805 hours, 6,017 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: CC670341755
- Condition: Corroded
- Location: Fs 280
- Part time: 7,805 hours, 6,017 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TRANSVERSE BEAM AT FS 280 IS CORRODED FROM LBL 36 TO RBL 36.  THE CORRODED TRANSVERSE BEAM WAS REMOVED AND A NEW TRANSVERSE BEAM WAS INSTALLED IAW BOMBARDIER REO 670-53-11-047 REV C.
